Excursions of a random walk related to the strong law of large numbers

DSpace/Manakin Repository

LDR Home . . . Fisher, Evan Publications of Evan Fisher View Item

Excursions of a random walk related to the strong law of large numbers

Show simple item record


dc.contributor.author Lee, T.
dc.contributor.author Minzner, M.
dc.contributor.author Fisher, Evan
dc.date.accessioned 2012-10-22T15:05:20Z
dc.date.available 2012-10-22T15:05:20Z
dc.date.issued 1998
dc.identifier.citation Lee, T., M. Minzner, and E. Fisher. (1998) "Excursions of a random walk related to the strong law of large numbers." Rocky Mountain Journal of Mathematics 28 (2): 595-606. en_US
dc.identifier.uri http://hdl.handle.net/10385/998
dc.language.iso en_US en_US
dc.publisher Rocky Mountain Journal of Mathematics en_US
dc.title Excursions of a random walk related to the strong law of large numbers en_US
dc.type Article en_US
dc.identifier.doi 10.1216/rmjm/1181071787

Files in this item

Files Size Format View
Fisher-RockyMou ... ematics-vol28-no2-1998.pdf 460.3Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search LDR


Advanced Search

Browse

My Account